MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT SYSTEM
Model Number 5F051703CS
Medical Device Problem Codes Positioning Failure (1158); Difficult to Remove (1528); Misfire (2532); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.(b)(4).
 
Event or Problem Description
Xncnthis report summarizes one malfunction.A review of the reported information indicated that model 5f051703cs vascular stent system allegedly experienced failure to deploy, misfire, device-device incompatibility, and difficulty advancing.This information was received from one source.The malfunction involved one patient with no patient consequence.The one patient was reported as a (b)(6) year old male of unknown weight.
 
Additional Manufacturer Narrative
H10: the device for this malfunction has been returned to the manufacturer for evaluation.The investigation confirmed for the reported deployment failure.Based on the information available and the evaluation of the returned sample, a definite root cause for the reported event could not be determined.The device is labeled for single use.H10: g4, h6 (device codes: material deformation - 2976).H11: h6 (device), h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 5f051703cs vascular stent system allegedly experienced failure to deploy, misfire, device-device incompatibility, and difficulty advancing.This information was received from one source.The malfunction involved one patient with no patient consequence.The one patient was reported as a 58 year old male of unknown weight.

Brand Name
LIFESTENT 5F VASCULAR STENT SYSTEM
Common Device Name
VASCULAR STENT SYSTEM
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key9187064
Report Number9681442-2019-00161
Device Sequence Number16756277
Product Code NIP
UDI-Device Identifier00801741120671
UDI-Public(01)00801741120671
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5F051703CS
Device Catalogue Number5F051703CS
Device Lot NumberANCZ2853
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date01/07/2020
Patient Sequence Number1